IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to follow this author

Mathijs J.M. Jansen

This is information that was supplied by Mathijs Jansen in registering through RePEc. If you are Mathijs J.M. Jansen , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Mathijs
Middle Name:J.M.
Last Name:Jansen
Suffix:
RePEc Short-ID:pja270
Email:[This author has chosen not to make the email address public]
Homepage:
Postal Address:
Phone:
Location: Maastricht, Netherlands
Homepage: http://www.maastrichtuniversity.nl/sbe
Email:
Phone:
Fax:
Postal: Postbus 616, 6200 MD Maaastricht
Handle: RePEc:edi:femaanl (more details at EDIRC)
in new window

  1. Balkenborg, D. & Jansen, M. & Vermeulen, D., 1998. "Invariance properties of persistent equilibria and related solution concepts," Discussion Paper Series In Economics And Econometrics 9806, Economics Division, School of Social Sciences, University of Southampton.
  2. John Hillas & Dries Vermeulen & Mathijs Jansen, 1996. "On the Finiteness of Stable Sets," Game Theory and Information 9605003, EconWPA, revised 15 Jun 1996.
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154253 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154281 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-152777 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154287 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-146552 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154293 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-146641 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154922 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154283 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154198 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-155361 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154924 is not listed on IDEAS
    RePEc:ner:tilbur:urn:nbn:nl:ui:12-154288 is not listed on IDEAS
  1. Jansen, Thijs & van Lier, Arie & van Witteloostuijn, Arjen & Boon von Ochssée, Tim, 2012. "A modified Cournot model of the natural gas market in the European Union: Mixed-motives delegation in a politicized environment," Energy Policy, Elsevier, vol. 41(C), pages 280-285.
  2. Thijs Jansen & Arie van Lier & Arjen van Witteloostuijn, 2009. "On the impact of managerial bonus systems on firm profit and market competition: the cases of pure profit, sales, market share and relative profits compared," Managerial and Decision Economics, John Wiley & Sons, Ltd., vol. 30(3), pages 141-153.
  3. Arjen van Witteloostuijn & Thijs Jansen & Arie van Lier, 2007. "Bargaining over managerial contracts in delegation games: managerial power, contract disclosure and cartel behavior," Managerial and Decision Economics, John Wiley & Sons, Ltd., vol. 28(8), pages 897-904.
  4. Jansen, Thijs & van Lier, Arie & van Witteloostuijn, Arjen, 2007. "A note on strategic delegation: The market share case," International Journal of Industrial Organization, Elsevier, vol. 25(3), pages 531-539, June.
  5. Vermeulen, Dries & Jansen, Mathijs, 2005. "On the computation of stable sets for bimatrix games," Journal of Mathematical Economics, Elsevier, vol. 41(6), pages 735-763, September.
  6. John Hillas & Mathijs Jansen & Jos Potters & Dries Vermeulen, 2004. "Independence of inadmissible strategies and best reply stability: a direct proof," International Journal of Game Theory, Springer, vol. 32(3), pages 371-377, 06.
  7. A. J. Vermeulen & M. J. M. Jansen & J. A. M. Potters, 2003. "Making solutions invariant," International Journal of Game Theory, Springer, vol. 32(1), pages 161-180, December.
  8. Vermeulen, A. J. & Jansen, M. J. M., 2001. "An ordinal selection of stable sets in the sense of Hillas," Journal of Mathematical Economics, Elsevier, vol. 36(2), pages 161-167, November.
  9. Balkenborg, Dieter & Jansen, Mathijs & Vermeulen, Dries, 2001. "Invariance properties of persistent equilibria and related solution concepts," Mathematical Social Sciences, Elsevier, vol. 41(1), pages 111-130, January.
  10. Mathijs Jansen & Dries Vermeulen, 2001. "On the computation of stable sets and strictly perfect equilibria," Economic Theory, Springer, vol. 17(2), pages 325-344.
  11. Vermeulen, A. J. & Jansen, M. J. M., 2000. "Ordinality of solutions of noncooperative games," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 13-34, February.
  12. Dries Vermeulen & Mathijs Jansen & Andrés Perea y Monsuwé, 2000. "Player splitting in extensive form games," International Journal of Game Theory, Springer, vol. 29(3), pages 433-450.
  13. Vermeulen, Dries & Jansen, Mathijs, 1998. "The reduced form of a game," European Journal of Operational Research, Elsevier, vol. 106(1), pages 204-211, April.
  14. Vermeulen, A. J. & Jansen, M. J. M., 1997. "On the invariance of solutions of finite games," Mathematical Social Sciences, Elsevier, vol. 33(3), pages 251-267, June.
  15. Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Consistency of assessments in infinite signaling games," Journal of Mathematical Economics, Elsevier, vol. 27(4), pages 425-449, May.
  16. Vermeulen, A. J. & Jansen, M. J. M., 1997. "Extending Invariant Solutions," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 135-147, October.
  17. Dries Vermeulen & Mathijs Jansen & John Hillas, 1997. "note: On the Finiteness of Stable Sets," International Journal of Game Theory, Springer, vol. 26(2), pages 275-278.
  18. Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Characterization of Consistent Assessments in Extensive Form Games," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 238-252, October.
  19. Vermeulen, A J & Potters, J A M & Jansen, M J M, 1996. "On Quasi-Stable Sets," International Journal of Game Theory, Springer, vol. 25(1), pages 43-49.
  20. Jansen M. J. M. & Jurg A. P. & Borm P. E. M., 1994. "On Strictly Perfect Sets," Games and Economic Behavior, Elsevier, vol. 6(3), pages 400-415, May.
  21. Jansen, Mathijs, 1993. "On the Set of Proper Equilibria of a Bimatrix Game," International Journal of Game Theory, Springer, vol. 22(2), pages 97-106.

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Mathijs Jansen should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.